# SDR SIMA3084

- Difficulty date: November 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: CA33020
- Condition: Worn
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DSM - FLT 4034 - ON CLIMB-OUT, HAD BLEED ONE LEAK WARNING AND A SMELL IN CABIN, THEN CARGO SMOKE WARNING INDICATION.  CREW DISCHARGED BOTTLES IN CARGO AND RETURNED TO FIELD FOR MAINTENANCE.  MAINTENANCE REPLACED GAMAH JOINT, O-RINGS, AND PROTECTIVE SLEEVE IN THE BLEED AIR DUCT SYSTEM IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
